# SDR USAA2013070800026

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544556
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK IN RT WING INSPAR RIB LOWER CHORD AT WBL135.5.  REPAIRED RT WING INSPAR RIB LOWER CHORD AT WBL135.5 IAW TYPICAL REPAIR TR737-5712-10-0304 & EA 104934.
